# SDR CA151013007

- Difficulty date: October 13, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Dhav DHC8103
- Engine: Pwa PW121
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: A, J
- Precautionary procedure: F

## Discrepancy

(CAN) IT HAS BEEN REPORTED THAT THE CREW WERE PRESENTED WITH A NR 2 ENGINE FIRE DURING LANDING.  THE CREW STOPPED THE ACFT ON RUNWAY AND ACTIVATED THE ENGINE FIRE EXTINGUISHER BOTTLE.  MECHANICS ADVISE IT LOOKED LIKE A POSSIBLE OIL FIRE.
